MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number 5177801400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, explanted penile prosthesis due to: "displacement/infection".
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record #601873.According to the available information the inflatable penile prosthesis was implanted on (b)(6) 2008 and removed on (b)(6) 2020 due to displacement/infection.Additional information received from the pathology coordinator indicated: ¿explanted penile prosthesis due to: ¿displacement/infection¿.The device was not received for evaluation.As examination of the device may not conclusively confirm or disprove the report of infection quality accepts the physician¿s observations as to the reason for surgical intervention.The review of the device lot history records indicates this lot passed sterility testing prior to being released.The device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformances for this lot.No capas are associated with this lot.
 
Additional Manufacturer Narrative
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10408963
Report Number2125050-2020-00720
Device Sequence Number16894329
Product Code FHW
UDI-Device Identifier05708932319744
UDI-Public05708932319744
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5177801400
Device Catalogue Number517780
Device Lot Number1672595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age49 YR